# SDR 04FDEA03369

- Difficulty date: December 6, 2004
- Submitted: December 9, 2004
- Operation: Air carrier
- Aircraft: N559FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46930
- Aircraft time: 83,782 hours, 24,798 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AIRPLANE'S CONVERSION FROM P-F/ACF REF NRC NF 11565, FOUND AFTER NUT REMOVAL, CORROSION AROUND FASTENERS HOLES ON MLG TRUNNION FITTING LT WING AND ON SPLICE ANGLE P/N ARB 0634-1.  REPLACE SPLICE ANGLE PER SRM 51-34-01, P/N ARB0634-1, TLU 980-9-47, TLN 1000L9, ARB 1997-501, 2431218-9C18E, AN960C916L.  REMOVE FASTENERS PER SRM 51-34-01, REMOVE CORROSION PER SRM 51-21-01, REWORKED AREA PER EA 8-55710-70140.
